# SDR SWIA2025082500501

- Difficulty date: May 1, 2025
- Submitted: August 25, 2025
- Operation: Air carrier
- Aircraft: N804SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15067
- Aircraft time: 44,101 hours, 30,135 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LAND 27 ON THE FUSELAGE SIDE HAS FURTHER DAMAGE FROM FURTHER PIN MIGRATION.     (C-CHECK RO 8/21/2025)    REMOVED AND EVALD DAMAGE ON THE PAX DOOR LAND 27 ON FUSELAGE SIDE. FOUND TO BE WITHIN LIMITS REF DWG SH670-31875 REV. G AND CRJ 900 SRM 52-11-01-201-007-A01 TYPE IV STEP 2. COMPLIED WITH TASK CARD 51-900-1002-SKY
